Ok I am looking for some help here! I usually have a cycle of 32-37 days yet whilst we were activley ttc it lengthened to between 37-50 days, I put this down to pressure as I was very focused upon task in hand! Since xmas we are not trying not preventing and my cycle returned to 32 day cycle. However this month I have been ill for past 2 weeks with a horrible virus, fluey like symptoms. I am rarely ill but this knocked the wind out of my sails, I am just getting better and for the past 2 days I have taken a berocca supplement. The berocca perked me up and my flu seems to have shifted HOWEVER I am now day 19 of cycle and have started spotting, brown blood mixed with ewcm. I have never ever had cycle last 19 days,i have not taken bc for past 5 years so nothing to do with pill side effect. I have just read up on vit b overdose and this can affect your cycle and can also be dangerous. does anyone have a clue what is happening?I have no other side effects? Did illness or berocca ever change anyone cycle and shorten it considerably? also should I be worried about overdosing on vit b?